Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Errata: ``On the boundary value problems of linear ordinary differential equations of second order'' [Trans. Amer. Math. Soc. 7 (1906), no. 3, 337-360; 1500753]

Author: Max Mason
Journal: Trans. Amer. Math. Soc. 13 (1912), 516-517
MSC: Primary 34B05
Original Article: Trans. Amer. Math. Soc. 7 (1906), 337-360.
MathSciNet review: 1500489
Full-text PDF Free Access

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B05

Retrieve articles in all journals with MSC: 34B05

Additional Information

PII: S 0002-9947(1912)1500489-X
Article copyright: © Copyright 1912 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia